# SDR 0102209988

- Difficulty date: June 26, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 75,703 hours, 70,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Part serial: 0689
- Condition: Unserviceable
- Location: Tail
- Part time: 54,434 hours, 82,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, DISCOVERED TAIL EVACUATION SLIDE PRESSURE AT ZERO PSI.  REPLACED SLIDE AND RETURNED REMOVED SLIDE TO SHOP FOR REPAIR.
